# SDR CALA2013102500777

- Difficulty date: October 25, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 48,305 hours, 15,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 9600
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE SIDE EMERGENCY LIGHTS FROM SEAT 3-12 INOPERATIVE IAW 737-33-0235.  REPLACED M1676 POWER SUPPLY IAW AMM 33-51-06.  OPERATIONS CHECKED OK.
